Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Stomach Ache  (Read 136 times)

0 Members and 1 Guest are viewing this topic.

Offline raggamuffin

  • Jr. Member
  • **
  • Posts: 82
  • Country: gb
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Stomach Ache
« on: August 21, 2014, 03:02:05 PM »
How bad do yours get? Had one lasting 3 months solid. Hospital visits with very rudimentary checks. Because there was no C or D when going to the toilet, no issue with appetite, no sweating or vomitting or blood in my stool - it seemed like any of the big tests or scans were ruled out.

Since then i've never had such prolonged stomach aches. The 3 month period I tried 6 IBS meds and nothing helped. Finally accepting it was anxiety and not IBS and the pains disappeared very quickly.

These days I get more acidic feeling stomach aches when i get them. The pains can be very sharp and dragging. Gas can be pretty painful too.

I feel more sorry for my stomach than I do myself.

Horrid stuff.

Ed
Bookmark and Share
Feel free to add me on the book of faces - "Ed Raggamuffin Foulds"

Offline marie204430

  • Hero Member
  • *****
  • Posts: 681
  • Country: ca
  • Rec's: 2
  • Gender: Female
  • Mood: Sad
    Sad
  • Trying to stop this cycle
    • Poke This Member
Re: Stomach Ache
« Reply #1 on: August 21, 2014, 03:09:21 PM »
I have had this before..sometimes on and off for months at a time. It could be IBS, it could be anxiety, it could be acid reflux. The acidic stomach pain feels exactly like acid reflux which can cause uncomfortable stomach pains, chest pains and even feelings in your throat.
I don't think its anything sinister..But I do understand how uncomfortable it is. I've known people, especially a younger girl since I was little, who gets awful stomach aches from anxiety.
I personally throw up when I'm anxious. Another annoying thing.

I hope you feel better.
Bookmark and Share

Offline olbobber

  • Newbie
  • *
  • Posts: 6
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Stomach Ache
« Reply #2 on: August 21, 2014, 04:04:05 PM »
Wow.  Dealing with this for the first time myself.  Have had "moving" abdominal pains / bloating /stomach discomfort for about 5 weeks now.  Sometimes it disappears and goes into my back.  Just started Prozac yesterday....hoping it takes the edge off.

Two times CBC essentially normal ( minor WBC elevation...ruled normal for me ) and CT Scan was normal.  Still panic about this being something else!!  I hope it goes away soon....any other suggestions!
Bookmark and Share

Offline raggamuffin

  • Jr. Member
  • **
  • Posts: 82
  • Country: gb
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Stomach Ache
« Reply #3 on: August 23, 2014, 02:08:36 PM »
I guess trying to reduce stress and worry about the symptom would be best. i know my stomach aches can be prolonged. What I find odd is that when I lie down they disappear or are so slight I barely notice them. That's for the vast majority of the time anyway. Also when I stand up and walk around they seem better too. It's when i'm sat down when it feels at it's worst.

Ed
Bookmark and Share
Feel free to add me on the book of faces - "Ed Raggamuffin Foulds"

Offline chunkymonkey

  • Full Member
  • ***
  • Posts: 176
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Stomach Ache
« Reply #4 on: August 23, 2014, 03:29:50 PM »
Ive been getting the acidic burning feeling in my stomach for 3 days now. It started after i finished taking prilosec which is weird. Im taking zantac but the pain comes back after zantac stops working but i cant take more than 2 in 24 hrs
Bookmark and Share

Offline raggamuffin

  • Jr. Member
  • **
  • Posts: 82
  • Country: gb
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Stomach Ache
« Reply #5 on: August 24, 2014, 02:02:10 AM »
I've read many people suffer acidic stomach after they stop their GERD meds or proton pump inhibitors. Something that lowers stomach acidity would mean the acid levels would rise after it was stopped.

Personally I try avoiding meds these days. Let my body sort itself out because it always does in the end.

Ed
Bookmark and Share
Feel free to add me on the book of faces - "Ed Raggamuffin Foulds"

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
1200 Views
Last post July 03, 2007, 11:04:07 PM
by Folkwire
1 Replies
946 Views
Last post February 23, 2008, 09:36:08 AM
by marc
1 Replies
1000 Views
Last post October 04, 2009, 02:35:50 AM
by Gagik
2 Replies
1600 Views
Last post December 18, 2009, 05:28:30 PM
by marc
1 Replies
321 Views
Last post June 22, 2012, 01:37:49 PM
by megaT

anything